# SDR SWAA2020102125017

- Difficulty date: September 22, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 61,876 hours, 36,311 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Deteriorated
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING HARDWARE ON AFT ENTRY AND AFT SERVICE DOOR AT AFT GALLEY AREA.  REMOVED AND REPLACED HARDWARE OF GIRT BAR FITTING ON AFT ENTRY AND SERVICE DOOR AT AFT GALLEY AREA, IAW B737-700 AMM 25-66-02-400-801.
